# SDR USAA2012083100009

- Difficulty date: August 30, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 66,288 hours, 47,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B CHECK - CRACK FUSELAGE SKIN AT BS 727E +13 INCHES, S23L.  REPAIRED FUSELAGE SKIN AT BS 727E +13 INCHES, S23L IAW B737-30 SRM 53-00-01, REPAIR 31.
